# SDR CA050630004

- Difficulty date: June 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,318 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C404
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Cable
- Condition: Failed
- Location: Battery Cable
- Component: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY DISCHARGE - ELECTRICAL SYSTEM TURNED OFF. NORMAL LANDING. BATTERY REMOVED/CHARGED/REPLACED.
